This article is cited in 1 scientific paper (total in 1 paper)
On solvability of one class of nonlinear integral-differential equation with Hammerstein non-compact operator arising in a theory of income distribution
Abstract:
In present paper we investigate a class of nonlinear integral-differential equation with Hammerstein noncompact operator which has direct application in a theory of income distribution. We prove solvability of the class of equations in special weighted Sobolev space. The results of numerical calculations are also presented.
Received: 06.08.2015 Received in revised form: 03.09.2015 Accepted: 05.10.2015
Document Type:
Article
UDC:
517.9
Language: English
Citation:
Aghavard Kh. Khachatryan, Khachatur A. Khachatryan, Tigran H. Sardaryan, “On solvability of one class of nonlinear integral-differential equation with Hammerstein non-compact operator arising in a theory of income distribution”, J. Sib. Fed. Univ. Math. Phys., 8:4 (2015), 416–425
\Bibitem{KhaKhaSar15}
\by Aghavard~Kh.~Khachatryan, Khachatur~A.~Khachatryan, Tigran~H.~Sardaryan
\paper On solvability of one class of nonlinear integral-differential equation with Hammerstein non-compact operator arising in a theory of income distribution
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 4
\pages 416--425
\mathnet{http://mi.mathnet.ru/jsfu445}
\crossref{https://doi.org/10.17516/1997-1397-2015-8-4-416-425}
Linking options:
https://www.mathnet.ru/eng/jsfu445
https://www.mathnet.ru/eng/jsfu/v8/i4/p416
This publication is cited in the following 1 articles: